Fertility Network UK
12,738 members20,657 posts

Here we go again, FET starts tomorrow

Happy New year all. We have an appointment at the hospital tomorrow to have my injection to start a frozen cycle. We had to have a freeze all cycle last year and now we're starting the next stage of our journey.

This time I'm having the prostap injection, has anyone any experience of this drug and the side effects.

Feeling really nervous this time where as first-time round I was excited. We have two fertilized eggs waiting and just so nervous that they thaw ok and continue to develop.

Wishing everyone a lucky 2018 x

10 Replies
oldestnewest

Good luck! x

Reply

Thank you x

Reply

Hi Vicky, I have had prostap injection 3 times now, most recently last Thursday. The nurse injects it in your bottom and it’s quite stingy . I’ve been feeling very crampy and the last couple of days I’ve had bad headaches. Also feeling emotional / tired. Obviously the effects of what is happening with my hormone levels. In the past these symptoms stopped once I started the stimulation phase injections. However this time we are using donor eggs so I’ll be moving on to take progynova. Don’t know what to expect from then on as it’s all new to me.

I’m nervous too as our donor eggs are frozen and will have to be warmed up. Hoping everything goes well for you. Very best of luck xxx

Reply

Thanks for your reply, I've not seen anyone at the clinic since our fresh cycle last year so feel a little unprepared this time. I think my next drug is progynova too so I'm hoping they will subside some of the side effects.

Good luck on your journey. X

Reply

All the best. How exciting. Hope all goes well for you. Are you transferring one or two?

Reply

No idea yet, I think our clinic has a single transfer policy x

Reply

Best of luck. Currently busy with my Frozen cycle too, so understand your nervousness.

Reply

Hope your cycle is going well xx

Reply

Well that was quickest appointment ever, quick jab in the leg and off. Back again in 2 weeks for a scan x

Reply

hey Vicky. .wishing you so much luck. I had prostap twice it can give menopausal like side effects so a wee glimpse into the future. .yikes😯so sweating lots and I was very emotional and moody but wait I have been like that since ttc..lol...you got this. .stay strong xxx

1 like
Reply

You may also like...